# SDR AALA202111238914

- Difficulty date: November 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 28,384 hours, 11,313 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Condition: Noisy
- Location: Fwd Oven
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED # 1 OVEN VENT FAN - FORWARD GALLEY NOISY ALSO "PLASTIC" ODOR COMING FROM THE OVEN, **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
